# SDR SWIA2020082151914

- Difficulty date: July 7, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lintel
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE Â€“ UPPER SILL(LINTEL STGR3L) ATTACH ANGLE AT FS280: SUSPECT CRACK OR LOOSE FASTENER(MARKED).   (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED CRACKED PASSENGER DOOR UPPER SILL (STGR3L) ATTACH ANGLE AT FS280.00 WITH A NEW CLEAT/ANGLE (P/N:600-34017-139) REF BOMBARDIER DWG. SEE CONTINUE CARD FOR DETAILS.
